Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

HRT and thrush

(2 Posts)
catslave Tue 07-May-13 12:20:50

I have been on Climagest 2mg for about a year now, and have noticed that during the oestrogen only portion of the packet, about five days before I get to the oestrogen and progesterone section, I am getting thrush every month.

Anyone else had this? Is it time to just try another pill? I was on Kliofem but it made me feel like a eunuch. Any other suggestions?

bella65 Fri 10-May-13 14:35:19

That's quite odd because it's usually the progestin part of the cycle that makes women have thrush, either as part of a natural pre-meno cycle or not.

Are you having a bleed with your HRT and do you by any chance use tampons? They can sometimes trigger thrush especially if you are a bit dry there.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now